Just about to start this unpronounceable drug this week for 4th relapse.
Just wondering if anyone has had this and what side effects etc I might expect.
I will be going onto this regime in the next week or so…I have had my bloods done and yesterday went for a Pet scan, at the moment I await more information. Wish you luck with it, am led to believe it’s pretty good…Onwards and upwards
I haven’t seen your picture/ posts for a very long time. I think it was maybe 5 years ago when I had a stem cell that I kept more up to date with the forum. Really glad that you responded to my post.
As a complete coincidence I’m typing this while having Daratumumab!!!
Intravenous Dex and antihistamines at 9am. Then slowly increasing infusion rate though the day if all good. My only side effect has been sleeping from antihistamine and abdominal pain for an hour probably from the Dex. All else is good so far. I hope that the drip will finish at about 6pm and then I can get home—- I couldn’t drive though as sleepy/groggy.
Good luck with everything Tom.
Good morning Mike
Hope it goes well for you I still await a start date for mine, had bloods taken to get a profile a week ago and last Wednesday so waiting to sign the consent form and get going….pleased it’s going well for you, will follow your progress….is this your first or second infusion ?
Re this forum I came off it a while ago as I posted stuff and only half of it got posted lord knows where the end half of it went lol……
Good luck and keep me informed if you can….it’s good to have a heads up….
Tom..onwards and upwards x
The Daratumumab was all good yesterday.
You get intravenous Dex and intravenous antihistamine first then an hour later the Daratumumab at a slow rate to start then increasing every hour if bp etc is ok.
The antihistamine made me very sleepy for about 4 hours.
No other side effects, no nausea. Woke a few times last night cos of Dex but pretty uneventful really! Worst is how long it all took. From 8am to 7pm! The second one will also be slow but third onwards should be a little faster maybe 9 am to 4pm.
Today- a little tired but nothing else.
Good luck Tom.
Ive accepted you as a friend but I’ve no idea how this works so I apologise if I can’t work it out.
Pleased it went well for you and had little side effects, thanks for letting me know, but was a long day for you.
I take it you had bloods done and a pet scan ?
I am looking forward to going onto this regime it’s had good reports, and our unit in Scunthorpe have just been trained on it.
Thanks fo accepting me and am same I aren’t sure how to use it either lol but am sure we could crack it.
Which hospital are you having your treatment at ?
Yep I was told I’d relapsed for Firth time a few weeks ago. I had some extra back pain and thought another vertebra might have gone so they did do a pet scan. It did show a buggered back but nothing new!!
I’m looked after by the myeloma team at st James in Leeds. It’s a great unit and great team whom I trust implicitly.
However it gets ridiculously busy.
I was told months ago I had relapsed, we to Leeds to see professor cook to see what he thought, lovely unit you have there,
Hope the back holds up
Hi Mike and Tom
My husband David’s consultant is applying for Daratumumab for him as Carfilzomib has stopped working. This would be 6th line of treatment for him so it’s not certain he’ll get it but I hope it works well for you both and it will be interesting to know how you get on.
Tom, it’s lovely to see you on the forum again. Your positive posts were such a help and encouragement when David was diagnosed in 2013 and we were in a very dark place. I didn’t really post then but drew a lot of strength from your posts as we prepared for SCT and have wondered how you were doing. Thank you for that.
Lovely to hear from you after so long, tho I’m sorry you had cause to join us again. It seems so long ago I joined this myeloma family and you were there giving help and advise. It certainly helped me so much at a time when I knew little about my diagnosis and I was so frightened. So I do thank you for that and I wish you all the best.
Sorry to hear David’s relapsed, wish you luck with getting the Dara…. I think your consultant has to plead David’s case as I have been told it’s only for the fourth line of treatment..
Oh thanks for the comments re coming back to the group….I left because of the problems of post that I sent…going missing and or not all I had written being delivered…fingers crossed it’s fixed.
Onwards and upwards……..
Aww thanks for that, I never actually left myeloma groups I just left this one due to what I posted above…I have been very active on the Facebook myeloma group.
I am pleased that my comments helped you back in the day…
How are you doing these days ? What treatment have you had and or having these days…..
Onwards and upwards
Sorry for the late reply.
I’m sorry about David’s relapse. My understanding is that the nice guidelines are specifically for fourth relapse.
But—- don’t give up hope. I asked about this scenario to prof Cooke in Leeds when I was last in clinic. His response was there are possible ways around. Those are trials and direct to drug company to create possible new trials. If you’re not in a myeloma only clinic ask for a second opinion or to be transferred. The possibility of linking into an “off licence” medication via a general haematology clinic is much less likely.
Apparently there are ways!! But unlikely buy just asking the nhs directly as the “pathways” have to be followed.
As asked. I’m on my 2nd relapse and started iRD last week, which I will stay on until it stops working apparently. So far it hasn’t caused me too many problems but whether there will be a build up effect time will tell. I can’t say I relish the thought of being on so many drugs for a long time.
My treatment at 1st relapse was decade, melphalan & pred. I plateau at 11 on Pop’s. As soon as treatment stopped they started rising.
So there you are, my story so far.
All the best Tom
Aww thanks for that susie, yes it’s a bad feeling knowing drugs for ever….good luck Susie fingers crossed for you xx
You must be logged in to reply to this topic.